# SDR DALA2015113007281

- Difficulty date: November 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 112,594 hours, 16,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21AC RED AND WHITE ARE INOPERATIVE.  MAINTENANCE REPLACED SIDEWALL DISCONNECT MATE CONNECTOR.  SYSTEM OPERATION IS NORMAL.
